Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 161, NWS Pueblo, CO

June 29, 2025Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 29, 2025, 8:14 PM MDT for Kiowa County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2025, 8:14 PM MDT (02:14 UTC)
Expired
Jun 29, 2025, 8:45 PM MDT
In force
31 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.2 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2120 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
2377 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

631 
WUUS55 KPUB 300214
SVRPUB
COC061-300245-
/O.NEW.KPUB.SV.W.0161.250630T0214Z-250630T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
814 PM MDT Sun Jun 29 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Kiowa County in southeastern Colorado...

* Until 845 PM MDT.

* At 814 PM MDT, a severe thunderstorm was located 9 miles northeast
  of Haswell, or 41 miles northwest of Lamar, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eads and Haswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3840 10278 3845 10320 3853 10318 3853 10317
      3857 10318 3861 10317 3861 10276
TIME...MOT...LOC 0214Z 267DEG 17KT 3857 10306 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MG
1 follow-up statement
433 
WWUS55 KPUB 300239
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
839 PM MDT Sun Jun 29 2025

COC061-300249-
/O.EXP.KPUB.SV.W.0161.000000T0000Z-250630T0245Z/
Kiowa CO-
839 PM MDT Sun Jun 29 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIOWA COUNTY WILL
EXPIRE AT 845 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

&&

LAT...LON 3840 10278 3845 10320 3853 10318 3853 10317
      3857 10318 3861 10317 3861 10276
TIME...MOT...LOC 0239Z 267DEG 17KT 3858 10291 

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 5:48 PM MDT, 2 hours 26 minutes earlier. Its key messages:

  • Convection to continue across the eastern mountains and plains this evening, with the main threats being strong gusty winds, small hail and lightning. A few may become strong to severe later tonight near the Kansas border.
  • Cooler Monday, then gradual warming with near seasonal temperatures from Wednesday onward.
  • Scattered afternoon and evening storms, with best chance over the higher terrain.
Area forecast discussion, Jun 29, 5:48 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
548 PM MDT Sun Jun 29 2025

.KEY MESSAGES...

- Convection to continue across the eastern mountains and plains
  this evening, with the main threats being strong gusty winds,
  small hail and lightning. A few may become strong to severe
  later tonight near the Kansas border.

- Cooler Monday, then gradual warming with near seasonal temperatures
  from Wednesday onward.

- Scattered afternoon and evening storms, with best chance over
  the higher terrain.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 206 PM MDT Sun Jun 29 2025

Currently...A bit more active across the forecast area today as a
cold front surges south across the eastern plains. Isolated
thunderstorms along the eastern mts and I-25 Corridor have produced
some gusty winds and infrequent cloud to ground lightning, but for
the most part have been somewhat behaved. That may change later this
evening. As promised, another warm day with temps as of 1 PM
climbing into the 80s for the high valleys, and mid 80s to mid 90s
for the plains.

Tonight...Hi-res models indicate that the current convection along
the eastern mts, and primarily across the Pikes Peak region, will be
the southern end of a line of storms that will gradually push east
across the plains this evening, with the last of the storms
lingering along the KS border just after midnight. Main threats will
be gusty winds to 50 mph, cloud to ground lightning and up to half
inch diameter hail. However, a few of the storms later tonight
across the far eastern plains, such as in Kiowa and Prowers
counties, will have the potential to be stronger or even severe as
storms tap into around 1500 j/kg of CAPE. Those storms may be
capable of producing 60 mph wind gusts, and hail around 1 inch in
diameter. Chats with SPC indicate the potential for a severe watch
later this evening across the east, depending on how activity
develops this afternoon. Plan on overnight low temps in the 40s for
the high valleys, and 50s to around 60F for the plains.

Tomorrow...A cooler post-frontal day is expected across the forecast
area with high temps about 5 degrees cooler for the high valleys,
and around 10 degrees cooler for the plains. Surface winds are
forecast to be out of the east-northeast through the day, pushing
llvl moisture back up against the southern mts and I-25 Corridor
with dewpoints in the 50s to around 60F. Isolated showers are
forecast to develop by mid-morning, then become likely to
categorical over the higher terrain by early afternoon, with more
scattered activity across the eastern plains. While SPC has the
entire forecast area within a General area for storms, WPC still
shows a Marginal area for excessive rainfall up across the
southern mts and I-25 Corridor, so area burn scars will need to
be monitored for slow-moving thunderstorms and the potential for
flash-flooding. Look for high temps in the 70s to around 80F
for the high valleys, and mid 70s to mid 80s for the plains.
Moore

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 301 AM MDT Sun Jun 29 2025

Tuesday through July 4th weekend...

Weather pattern through this fcst period not vary all that much.
Some days will be a bit drier than others (Wednesday) but overall
expect scattered storms in the mtns, with more isolated activity
over the plains. Temperatures will be generally seasonable through
the period with mainly U80s to M90s plains, around 80 larger valleys
and 60s and 70s mtns.

Precip in the mtns will be driven by a monsoon pattern developing
over the west, i.e., broad trough off the West Coast and dominant
ridge over the central part of the country. This pattern will bring
a broad southerly wind flow over the SW CONUS, and will bring up
moisture from old Mexico. Given this setup, there will be a chance
of some locally heavy rain at times in the mtns during this period,
and some of this precip will likely linger into the nighttime
period.

With a major holiday coming up, 4th of July, it appears at this time
scattered afternoon and evening storms will be passable over the
entire region this day. Storms do not appear to be all that strong.
Temps on the plains ranging from the 80s on the ridges and mid 90s
over the lower Ark rvr valleys, and temps around 80 in the larger
valleys with 60s and 70s mtns. Weather for the July 4th weekend
appears similar to July 4th itself. \/Hodanish

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 540 PM MDT Sun Jun 29 2025

Showers and thunderstorms will continue to push south and east
across the plains through the evening hours, with VFR conditions
and generally light diurnally driven wind regimes expected at
COS, PUB and ALS through the overnight hours. Another passing
front across the plains will bring breezy north to northeast
winds at COS and PUB early Monday morning, with low VFR cigs
sct/bkn040-060 developing at COS and PUB through the late
morning and afternoon as winds go easterly upslope once again.
Low chances of seeing thunderstorms at COS and PUB in the
afternoon and will not include in this set of tafs.

ALS could see gusty easterly winds developing early this
evening, with clearing skies and light diurnal winds expected
by midnight. There will be better chances of showers and storms
at the terminal tomorrow afternoon, but only included VCSH aft
20Z Monday attm.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MOORE
LONG TERM...HODANISH
AVIATION...MW
Hazardous weather outlook, Jun 29, 11:02 AM MDT, 9 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1102 AM MDT Sun Jun 29 2025

COZ058>089-093>099-301300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1102 AM MDT Sun Jun 29 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A cold front will move in early this afternoon, with showers and
thunderstorms starting over and near the mountains. Storms will move
east throughout the rest of the day, spreading as they move east
into Kansas this evening. A few stronger, possibly severe, storms
will be possible, mainly over and east of I-25. The best chance for
stronger storms will be in far eastern El Paso and Kiowa counties.
Main impacts from stronger storms will be gusty outflow winds to
65 mph and hail up to 1 inch in diameter, along with moderate to
heavy rainfall and frequent lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

More showers and storms are expected on Monday. Though coverage will
generally be higher, primarily over and near the higher terrain,
storms are less likely to be severe. However, with moderate to heavy
rainfall expected at times, flash flooding may be possible over the
burn scars and other at risk areas.

Scattered afternoon and evening showers and thunderstorms are
expected to occur each day over the mountains and plains. Some of
the rain in the mountains may be locally heavy, especially on
Thursday. Some of the storms on the plains may be strong, but no
organized severe thunderstorm activity is anticipated at this
time.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

GARBEROGLIO/34

In the hours before

Special weather statement, Jun 29, 4:44 PM MDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
444 PM MDT Sun Jun 29 2025

COZ094-099-292315-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
444 PM MDT Sun Jun 29 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN BACA AND SOUTHEASTERN
LAS ANIMAS COUNTIES THROUGH 515 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Kim, or 38 miles northeast of Des Moines, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3711 10342 3735 10371 3760 10345 3735 10308
TIME...MOT...LOC 2244Z 218DEG 15KT 3724 10348

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jun 29, 4:46 PM MDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
446 PM MDT Sun Jun 29 2025

COZ086-089-292315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
446 PM MDT Sun Jun 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CROWLEY AND EASTERN
PUEBLO COUNTIES THROUGH 515 PM MDT...

At 446 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Crowley, or 28 miles east of Pueblo Airport,
moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern
Crowley and eastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3833 10369 3826 10412 3842 10416 3852 10388
      3852 10378
TIME...MOT...LOC 2246Z 239DEG 10KT 3838 10400

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jun 29, 5:19 PM MDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
519 PM MDT Sun Jun 29 2025

COZ084-085-292345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
519 PM MDT Sun Jun 29 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN EL PASO COUNTY THROUGH
545 PM MDT...

At 519 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Calhan to 9 miles southeast of Truckton.
Movement was east at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Calhan, Ramah, Yoder, Truckton, and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3908 10405 3854 10406 3854 10415 3905 10441
      3913 10415 3913 10408
TIME...MOT...LOC 2319Z 263DEG 10KT 3900 10429 3863 10407

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jun 29, 6:14 PM MDT, 2 hours before
Special Weather Statement
National Weather Service Pueblo CO
614 PM MDT Sun Jun 29 2025

COZ084-085-300100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
614 PM MDT Sun Jun 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 700 PM MDT...

At 614 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Black Forest, or 22 miles north of Colorado Springs,
moving southeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northeastern Colorado Springs, Calhan, Black Forest, Peyton, Falcon,
and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3898 10424 3884 10468 3910 10483 3913 10470
      3913 10438
TIME...MOT...LOC 0014Z 317DEG 26KT 3913 10467

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MG
Special weather statement, Jun 29, 6:55 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
655 PM MDT Sun Jun 29 2025

COZ084-085-300130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
655 PM MDT Sun Jun 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 730 PM MDT...

At 655 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ramah, or 27 miles southwest of Limon, moving south at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3894 10405 3890 10406 3889 10414 3913 10424
      3913 10405
TIME...MOT...LOC 0055Z 348DEG 20KT 3910 10415

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MG
Special weather statement, Jun 29, 7:44 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
744 PM MDT Sun Jun 29 2025

COZ099-300230-
Springfield Vicinity/Baca County CO-
744 PM MDT Sun Jun 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BACA COUNTY THROUGH
830 PM MDT...

At 744 PM MDT, Doppler radar was tracking a strong thunderstorm near
Stonington, or 17 miles southwest of The Saunders Elevator, moving
southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 10232 3737 10237 3739 10204 3699 10204
TIME...MOT...LOC 0144Z 317DEG 9KT 3730 10226

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:14 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jun 29, 6:55 PM MDTSpecial Weather StatementPUBElbert35 min
Jun 29, 7:44 PM MDTSpecial Weather StatementPUBBaca46 min
Jun 30, 8:03 AM MDTSpecial Weather StatementPUBBent27 min
Jun 30, 8:31 AM MDTSpecial Weather StatementPUBBent29 min
Jun 30, 9:48 AM MDTSpecial Weather StatementPUBCrowley27 min
Jun 30, 10:15 AM MDTSpecial Weather StatementPUBCrowley30 min
Jun 30, 10:44 AM MDTSpecial Weather StatementPUBCrowley31 min
Jun 30, 1:52 PM MDTSpecial Weather StatementPUBAlamosa23 min
Jun 30, 2:09 PM MDTSevere Thunderstorm WarningPUBCuster23 min
Jun 30, 2:16 PM MDTSpecial Weather StatementPUBAlamosa29 min
Jun 30, 2:34 PM MDTSpecial Weather StatementPUBLake26 min
Jun 30, 3:38 PM MDTSpecial Weather StatementPUBTeller37 min
Jun 30, 3:45 PM MDTSpecial Weather StatementPUBCostilla30 min
Jun 30, 4:14 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 30, 4:32 PM MDTSevere Thunderstorm WarningPUBTeller43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.